Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 210, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Sep 20, 2019, 8:28 PM CDT for 4 counties in Minnesota; Grand Forks County, North Dakota. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 20, 2019, 8:28 PM CDT (01:28 UTC)
- Expired
- Sep 20, 2019, 9:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Grand Forks County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 64 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 20, 9:13 PM CDT | TSTM WND DMG | 5 Nw Viking, MN | REPORT OF NUMEROUS BRANCHES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 20, 7:15 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 1.5 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 635 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 7.3
The text
As transmitted.
099
WUUS53 KFGF 210128
SVRFGF
MNC089-113-119-125-NDC035-210215-
/O.NEW.KFGF.SV.W.0210.190921T0128Z-190921T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
828 PM CDT Fri Sep 20 2019
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
South central Marshall County in northwestern Minnesota...
Northwestern Red Lake County in northwestern Minnesota...
Northwestern Polk County in northwestern Minnesota...
Western Pennington County in northwestern Minnesota...
Southeastern Grand Forks County in northeastern North Dakota...
* Until 915 PM CDT.
* At 828 PM CDT, severe thunderstorms were located along a line
extending from near Manvel to near Eldred, moving northeast at 40
mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Eldred and East Grand Forks around 830 PM CDT.
Fisher around 840 PM CDT.
Tabor around 845 PM CDT.
Crookston around 850 PM CDT.
Warren and Euclid around 900 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4840 9660 4793 9618 4773 9654 4764 9688
4767 9689 4767 9698 4799 9708 4809 9687
TIME...MOT...LOC 0128Z 228DEG 33KT 4802 9712 4771 9685
HAIL...0.88IN
WIND...70MPH
$$
BP2 follow-up statements
827
WWUS53 KFGF 210138
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
838 PM CDT Fri Sep 20 2019
NDC035-210148-
/O.CAN.KFGF.SV.W.0210.000000T0000Z-190921T0215Z/
Grand Forks ND-
838 PM CDT Fri Sep 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAND FORKS
COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Minnesota...and southeastern North Dakota.
LAT...LON 4840 9660 4793 9618 4773 9654 4765 9683
4766 9689 4767 9689 4802 9698 4809 9687
TIME...MOT...LOC 0138Z 228DEG 33KT 4807 9703 4776 9676
$$
MNC089-113-119-125-210215-
/O.CON.KFGF.SV.W.0210.000000T0000Z-190921T0215Z/
Marshall MN-Red Lake MN-Polk MN-Pennington MN-
838 PM CDT Fri Sep 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTH CENTRAL MARSHALL...NORTHWESTERN RED LAKE...NORTHWESTERN
POLK AND WESTERN PENNINGTON COUNTIES...
At 838 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Manvel to near Fisher, moving
northeast at 40 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Crookston and Tabor around 850 PM CDT.
Euclid around 900 PM CDT.
Warren and Huot around 905 PM CDT.
Dorothy and Radium around 910 PM CDT.
Wylie and Old Mill State Park around 915 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4840 9660 4793 9618 4773 9654 4765 9683
4766 9689 4767 9689 4802 9698 4809 9687
TIME...MOT...LOC 0138Z 228DEG 33KT 4807 9703 4776 9676
HAIL...0.88IN
WIND...70MPH
$$
BP039
WWUS53 KFGF 210214
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
914 PM CDT Fri Sep 20 2019
MNC089-113-119-125-210223-
/O.EXP.KFGF.SV.W.0210.000000T0000Z-190921T0215Z/
Marshall MN-Red Lake MN-Polk MN-Pennington MN-
914 PM CDT Fri Sep 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARSHALL...
NORTHWESTERN RED LAKE...NORTHWESTERN POLK AND WESTERN PENNINGTON
COUNTIES WILL EXPIRE AT 915 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Minnesota...and southeastern North Dakota.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Grand Forks.
Remember, a Severe Thunderstorm Warning still remains in effect
until 10 PM for portions of northwest Polk, Red Lake, and Pennington
counties.
LAT...LON 4840 9660 4793 9618 4773 9654 4765 9683
4766 9689 4767 9689 4802 9698 4809 9687
TIME...MOT...LOC 0213Z 228DEG 33KT 4827 9669 4796 9642
$$
BPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 7:39 PM CDT, 49 minutes earlier.
Area forecast discussion, Sep 20, 7:39 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
739 PM CDT Fri Sep 20 2019
.UPDATE...
Issued at 739 PM CDT Fri Sep 20 2019
Expanding thunderstorm clusters over eastern ND with embedded
severe, with intersection of warm/cold front near Devils Lake
Basin and warm sector across the southern RRV. Stronger storms
have developed further east and south in warm sector where MLCAPE
in excess of 3000 J/KG is in place with effective shear values
favorable for sever and potential organization into supercells
(though clusters/embedded severe favored). Eventually as surface
low shifts east increasing deep layer shear will could still
result in additional organization of clusters as activity spreads
eastward into MN overnight. However, instability is still a
question once we get past 7-10Z.
Other concern is flooding potential with tendency for
thunderstorms to train, and with very moist air mass in place
heavy rates raises possibility of higher totals and elevated flash
flood threat, especially in the northern Red River Valley where
earlier heavier rain already fell and strongest signal in CAMs
lines up. Already Issuance of flash flood watch for the northern
half of are CWA prompted by ongoing activity and expectation that
this will continue to migrate eastward.
&&
.SHORT TERM...(This evening through Saturday)
Issued at 312 PM CDT Fri Sep 20 2019
High confidence in slow moving storm complex to impact the
northern half of the area tonight with the severe potential
mentioned in the mesoscale discussion. With PWATS greater than
1.5 inches and ABR/BIS soundings indicating 150 to 200 percent
above normal values storms will be very efficient rainfall
makers. Given these conditions and the slow moving forcing from
the upper low and embedded short wave will see a line of storms
train as they propagate slowly east southeast this evening into
the overnight. This results in a widespread 1 to 3 inches of
rainfall possible across the northern half of the FA with an inch
or less for areas along and south of I-94 through the noon hour
Saturday.
With the upper low slowly lifting northeast across southern
Manitoba and westerly wind shift or cold front pushing across the
FA tomorrow morning into the afternoon will see storm coverage
increase early in the afternoon Saturday with another round of
storms possible. Some storms could become severe with wind gusts
to 60mph and hail up to an inch in NW MN.
.LONG TERM...(Saturday night through Friday)
Issued at 312 PM CDT Fri Sep 20 2019
Sunday and Monday...Upper level trough currently over southern
ID will move into Ontario by 12Z Sun. Wrap around precip over the
northeast zones will move north and east out of the area Sun.
Short wavelength ridge will move across the Red River Valley Mon.
Quiescent weather is expected Mon.
Tue - Fri
Long wave trough over central Canada and the Northern Plains will
shift into Hudson Bay. Long wave ridge over the eastern Pacific will
build north into the Gulf of AK. Downstream long wave trough will
dig into the West Coast. Long wave ridge over the southeast US
builds farther north into the mid Atlantic states. Southwest flow
aloft develops over the Northern Plains by Fri.
The operational models have a cutoff low over the Desert Southwest
will get kicked out to the Northern Plains on Fri as another trough
will drop into the Desert Southwest. GFS and ECMWF ensemble mean
precip agree reasonably well for next Fri. The ECMWF and GFS
operational models are in good agreement through Wed. The GFS
becomes the faster model thereafter.
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 739 PM CDT Fri Sep 20 2019
Thunderstorm clusters tracking across eastern ND with isolated
activity in MN. Some of these storms are strong to severe with
hail, winds 60 mph or higher, and potential for tornado
development. Vis and ceilings within this activity will drop to
IFR at times this evening. As thunderstorm activity weakens and
transitions more to just showers we may see a trends in widespread
low stratus development, which may persist through the rest of the
TAF periods. Frontal passages will result in shifting winds
eventually to the west, but more chaotic directions may occur as
a result of thunderstorm activity this evening.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Flash Flood Watch until 7 AM CDT Saturday for NDZ006>008-014>016-
024-026>030-054.
MN...Flash Flood Watch until 7 AM CDT Saturday for MNZ001-004-005-007-
008.
&&
UPDATE...DJR
SHORT TERM...JK
LONG TERM...JH
AVIATION...DJRHazardous weather outlook, Sep 20, 4:20 AM CDT, 16 hours 8 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Grand Forks ND 420 AM CDT Fri Sep 20 2019 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-210930- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- 420 AM CDT Fri Sep 20 2019 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Isolated severe thunderstorms are possible across southeast North Dakota before sunrise this morning. The main hazard will be golf ball sized hail. Scattered severe thunderstorms are possible late this afternoon and tonight. The main hazards will be hail up to 2 inches in diameter and damaging wind gusts up to 75 mph. Isolated tornadoes are also possible. Very heavy rainfall is also possible with the storms, which may result in localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday For areas along and east of the Red River Valley, isolated severe thunderstorms are possible early Saturday morning. Then by early afternoon, the isolated severe thunderstorm threat should shift into areas east of the Red River Valley. Quarter sized hail and wind gusts to 60 mph would be the main hazards. .SPOTTER INFORMATION STATEMENT... Weather spotters may be needed late this afternoon and tonight.
In the hours before
Special weather statement, Sep 20, 7:21 PM CDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Grand Forks ND 721 PM CDT Fri Sep 20 2019 NDZ014-015-024-026-028-210045- Griggs ND-Nelson ND-Eddy ND-Benson ND-Ramsey ND- 721 PM CDT Fri Sep 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BENSON...WESTERN NELSON...SOUTHEASTERN RAMSEY...NORTHWESTERN GRIGGS AND EDDY COUNTIES UNTIL 745 PM CDT... At 720 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Crary to 6 miles northeast of Brantford. Movement was northeast at 40 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... New Rockford, Lakota, Fort Totten, Sheyenne, Tolna, Crary and Red Willow Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for northeastern North Dakota. A Severe Thunderstorm Watch also remains in effect until 300 AM CDT for southeastern and northeastern North Dakota. LAT...LON 4798 9922 4819 9813 4758 9820 4759 9927 TIME...MOT...LOC 0020Z 228DEG 37KT 4800 9872 4766 9883 BP
Local storm report, Sep 20, 7:28 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
728 PM CDT FRI SEP 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM FUNNEL CLOUD 4 SE CASSELTON 46.86N 97.15W
09/20/2019 Cass ND PUBLIC
REPORT OF A FUNNEL CLOUD SOUTH OF I-94 FROM A 911 CALL.
&&
BWASILEWLocal storm report, Sep 20, 7:33 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
733 PM CDT FRI SEP 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM FLASH FLOOD CAVALIER 48.80N 97.62W
09/20/2019 PEMBINA ND TRAINED SPOTTER
REPORT OF A FLOODED ROADWAY IN TOWN THAT IS IMPASSABLE.
&&
BWASILEWLocal storm report, Sep 20, 7:51 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
751 PM CDT FRI SEP 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL CAVALIER 48.80N 97.62W
09/20/2019 E1.75 INCH PEMBINA ND TRAINED SPOTTER
REPORT OF HAIL QUARTER TO GOLF BALL-SIZED WITH VERY
STRONG WINDS.
&&
BWASILEWSpecial weather statement, Sep 20, 8:06 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
806 PM CDT Fri Sep 20 2019
NDZ007-008-015-016-024-026>029-054-210130-
Griggs ND-Nelson ND-Pembina ND-Eddy ND-Steele ND-
Eastern Walsh County ND-Western Walsh County ND-Ramsey ND-
Grand Forks ND-Cavalier ND-
806 PM CDT Fri Sep 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GRAND FORKS...
SOUTHEASTERN CAVALIER...NELSON...EASTERN RAMSEY...NORTHERN GRIGGS...
WALSH...SOUTHWESTERN PEMBINA...NORTHWESTERN STEELE AND EASTERN EDDY
COUNTIES UNTIL 830 PM CDT...
At 806 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Icelandic State Park to near Kloten. Movement
was northeast at 40 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Park River, Larimore, Lakota, McVille, Michigan, Hoople and Aneta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern North Dakota. A Severe Thunderstorm Watch also remains
in effect until 300 AM CDT for southeastern and northeastern North
Dakota.
LAT...LON 4750 9766 4760 9858 4785 9858 4785 9853
4791 9853 4792 9858 4866 9857 4876 9755
TIME...MOT...LOC 0106Z 215DEG 33KT 4871 9778 4776 9799
BPSpecial weather statement, Sep 20, 8:09 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
809 PM CDT Fri Sep 20 2019
MNZ004-NDZ007-008-210215-
Kittson MN-Pembina ND-Cavalier ND-
809 PM CDT Fri Sep 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KITTSON...EASTERN
CAVALIER AND PEMBINA COUNTIES UNTIL 915 PM CDT...
At 809 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Walhalla to near Fairdale. Movement was
northeast at 30 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Cavalier, Walhalla, Pembina, Neche, St. Thomas, Crystal and
Osnabrock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern North Dakota. A Severe Thunderstorm Watch also remains
in effect until 300 AM CDT for northwestern Minnesota...and
northeastern North Dakota.
LAT...LON 4900 9715 4859 9715 4854 9805 4854 9839
4900 9834
TIME...MOT...LOC 0109Z 243DEG 27KT 4897 9800 4852 9818
BPThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:26 PM CDT | Flash Flood Watch | FGF | Beltrami, Kittson, Lake of the Woods, Marshall, Pennington, Polk and 2 more | 8 hr |
| Sep 20, 7:33 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 57 min |
| Sep 20, 7:57 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Polk | 63 min |
| Sep 20, 8:05 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 55 min |
| Sep 20, 8:22 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 38 min |
| Sep 20, 8:45 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Polk, Roseau | 45 min |
| Sep 20, 8:55 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk | 65 min |
| Sep 20, 9:00 PM CDT | Tornado Warning | FGF | Norman, Polk | 23 min |
| Sep 20, 9:01 PM CDT | Special Weather Statement | FGF | Kittson | 29 min |
| Sep 20, 9:12 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk, Red Lake | 48 min |
| Sep 20, 9:27 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 48 min |
| Sep 20, 9:27 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 3 min |
| Sep 20, 9:53 PM CDT | Flash Flood Warning | FGF | Roseau | 2 hr |
| Sep 20, 9:55 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk, Red Lake | 50 min |
| Sep 20, 10:11 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods, Marshall, Pennington, Roseau | 64 min |
| Sep 20, 10:59 PM CDT | Flash Flood Warning | FGF | Polk | 8 hr |
| Sep 20, 11:03 PM CDT | Special Weather Statement | FGF | Pennington | 27 min |
| Sep 20, 11:25 PM CDT | Areal Flood Warning | FGF | Kittson | 10 hr |
| Sep 20, 11:39 PM CDT | Flash Flood Warning | FGF | Beltrami, Marshall, Pennington, Polk, Red Lake, Roseau | 7 hr |
| Sep 21, 12:18 AM CDT | Areal Flood Warning | FGF | Kittson, Lake of the Woods, Marshall, Roseau | 15 hr |
| Sep 21, 2:54 AM CDT | Flash Flood Warning | FGF | Norman, Polk, Red Lake | 4 hr |
| Sep 21, 6:58 AM CDT | Areal Flood Warning | FGF | Beltrami, Marshall, Norman, Pennington, Polk, Red Lake | 9 hr |
| Sep 21, 9:47 AM CDT | River Flood Warning | FGF | Marshall | 4 days |
| Sep 21, 9:47 AM CDT | River Flood Warning | FGF | Kittson | 4 days |
| Sep 21, 9:47 AM CDT | River Flood Warning | FGF | Roseau | 5 days |
| Sep 21, 11:37 AM CDT | River Flood Warning | FGF | Marshall | 46 hr |
| Sep 21, 3:29 PM CDT | Areal Flood Warning | FGF | Kittson, Lake of the Woods, Marshall, Roseau | 18 hr |
| Sep 21, 3:46 PM CDT | Areal Flood Warning | FGF | Pennington, Polk, Red Lake | 17 hr |
| Sep 21, 3:55 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 37 min |
| Sep 21, 4:34 PM CDT | Special Weather Statement | FGF | Polk | 56 min |
| Sep 21, 5:19 PM CDT | Severe Thunderstorm Warning | FGF | Clay | 41 min |
| Sep 21, 5:27 PM CDT | Special Weather Statement | FGF | Polk | 33 min |
| Sep 21, 5:56 PM CDT | Special Weather Statement | FGF | Clearwater | 64 min |
| Sep 21, 5:58 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Mahnomen, Norman | 62 min |
| Sep 21, 6:51 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater | 54 min |
| Sep 21, 6:53 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 67 min |
| Sep 20, 7:00 PM CDT | Flash Flood Warning | FGF | Cavalier, Pembina | 3 hr |
| Sep 20, 7:03 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 57 min |
| Sep 20, 7:14 PM CDT | Special Weather Statement | FGF | Ramsey | 61 min |
| Sep 20, 7:14 PM CDT | Tornado Warning | FGF | Cass | 31 min |
| Sep 20, 7:17 PM CDT | Special Weather Statement | FGF | Cavalier | 58 min |
| Sep 20, 7:21 PM CDT | Special Weather Statement | FGF | Eddy, Nelson | 24 min |
| Sep 20, 7:39 PM CDT | Tornado Warning | FGF | Cass | 36 min |
| Sep 20, 8:06 PM CDT | Special Weather Statement | FGF | Nelson, Walsh | 24 min |
| Sep 20, 8:09 PM CDT | Special Weather Statement | FGF | Pembina | 66 min |
| Sep 20, 8:36 PM CDT | Tornado Warning | FGF | Cass, Traill | 24 min |
| Sep 20, 9:26 PM CDT | Areal Flood Advisory | FGF | Cass, Traill | 3 hr |
| Sep 20, 9:51 PM CDT | Special Weather Statement | FGF | Grand Forks, Steele | 39 min |
| Sep 20, 10:37 PM CDT | Flash Flood Warning | FGF | Eddy, Griggs, Nelson, Steele | 8 hr |
| Sep 20, 11:33 PM CDT | Flash Flood Warning | FGF | Grand Forks, Nelson | 7 hr |
| Sep 21, 12:29 AM CDT | Flash Flood Warning | FGF | Barnes, Grand Forks, Griggs, Steele, Traill | 7 hr |
| Sep 21, 12:51 AM CDT | Areal Flood Warning | FGF | Benson, Cavalier, Eddy, Nelson, Pembina, Ramsey and 2 more | 7 hr |
| Sep 21, 8:11 AM CDT | Areal Flood Warning | FGF | Benson, Cavalier, Eddy, Nelson, Pembina, Ramsey and 2 more | 8 hr |
| Sep 21, 3:07 PM CDT | Special Weather Statement | FGF | Steele | 38 min |
| Sep 21, 3:43 PM CDT | Special Weather Statement | FGF | Steele, Traill | 47 min |
| Sep 21, 4:15 PM CDT | Special Weather Statement | FGF | Cass | 60 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Severe Thunderstorm Warnings in North Dakota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.